Facebook Pixel

I took postinor2 on d 20th of dec 2012, experienced abominal pain, backache, is it normal

By January 5, 2013 - 9:44am
Rate This

Hi, I had sex on the 19th of dec 2012, took postinor2 2 tablet @once on d 20th, since then I haven't being myself, had abdominal pains, lover backache, I had 3days bleeding is it normal, am still having d backache, does it mean am pregnant I don't understand, help me pls........

Add a Comment2 Comments

EmpowHER Guest

Hi lawretta,

Thank you for your question. When you take any sort of emergency contraceptive, you should expect to have irregular periods for at least two cycles or two months. What you explained is not uncommon for using the contraceptive. If you have any further concerns, contact your treating physician.

Hope this helps.


January 5, 2013 - 10:15am
(reply to Anonymous)

Thanks for the reply, but will I still hv my normal menstrual period on d 11th or is that my menstrual period..................am still having backache n pains I don't understand pls explain thanks

January 5, 2013 - 10:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.